# SDR SWAA2022012618476

- Difficulty date: July 7, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 FLAP TRACK TAIL CONE ATTACH FASTENER HOLES #1; #9; #13 THRU #23 HAVE CONDITIO N 2HOLES AND REQUIRE REPAIR. / NUMBER 3 FLAP TRACK TAIL CONE ATTACH FASTENER HOLES #1; #9; #13 THRU #23 WERE REPAIRED IAW ACO #7996-57 AND SRM 51-70-04 REPAIR 9. 56144U. 07/19/2017
